# SDR ASAA2019080973340

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,795 hours, 7,117 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78222000, FOUND SPOILER NR 4 POSITION SENSOR OUT OF ADJUSTMENT. GROUNDED - YES. ADJUSTED SPOILER #4 POSITION SENSOR PER B737-900 AMM 22-11-27-820-801. ALL TESTING NORMAL, AND REACCOMPLISHED TASK CARD 78222000.
